My 84-year-old father was just diagnosed with stage 4 prostate cancer. He has multiple lesions in his bones as well as lymph nodes in the pelvic area. Psa is14. We were shocked to hear as it had been active surveillance for so long and urologist wasn’t concerned.
He just recovered from having stents put in as well as valve replacement when he was diagnosed. Diagnosis was at Mount Sinai in New York with treatment being 2.5 weeks of Casodex, then Lupron and Zytiga. We got a second opinion with Dr Phillip Kantoff at MSKCC who concurred with MT. Sinai about course of treatment (although he was concerned about heart issues with the medication being given to him )
We were feeling very encouraged because both doctors felt that his condition can be treated. Until today...My father had his first Lupron injection yesterday and he is extremely fatigued and nauseous and very very down. I don’t know what to do.
I’m hoping that this generous community can offer some insight into how to make my dad feel better and counteract some of these Lupron side effects. You have given me so much information,comfort , hope and inspiration.
With gratitude xo